# SDR CA150618008

- Difficulty date: May 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 787-8
- Engine: Ge GENX1B54
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Condition: Damaged
- Location: Engine
- Part time: 1,478 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NUMBER 2 ENG WAS ISSUED A CNR ON MAY 5TH, 2015 WITH A 7 DAY COMPLIANCE TO INSPECT IAW SB 72-0239.  AN ENG CHANGE WAS PLANNED MAY 12TH TO CARRY OUT INSPECTION OFF WING. THIS WAS DONE TO MINIMIZE THE GROUND TIME FOR THE ACFT.  INSPECTION REVEALED EARLY SIGNS OF MIXER DISTRESS.  THEREFORE, IT WAS INDUCTED FOR A QUICK TURN WORK SCOPE ON MAY 21ST.  ENG WILL BE RETURNED SERVICEABLE TO US ON JUNE 25TH, 2015.  COMBUSTOR MIXER DISTRESS ON THE ENG HAS NO INFLIGHT ENG OPERATION AFFECTS.  ANALYZES TREND MONITORING OF ALL AIRLINE ENGS FOR EGT PROBE SHIFT SIGNATURES SPECIFIC TO THIS PHENOMENON, WHICH PROVIDES EARLY INDICATION OF DISTRESS.  IF A TREND SHIFT THRESHOLD IS ESTABLISHED, ISSUES A CUSTOMER NOTIFICATION REPORT TO PERFORM A BORESCOPE INSPECTION IAW SB 72-0239.
